On finiteness of the numbers of Euclidean fields in some classes of number fields (英文)

Egami Shigeki, Shigeki Egami

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)183-198
JournalTokyo J. Math.
Volume7
Publication statusPublished - 1984 Jan 1

Cite this

On finiteness of the numbers of Euclidean fields in some classes of number fields (英文). / Shigeki, Egami; Egami, Shigeki.

In: Tokyo J. Math., Vol. 7, 01.01.1984, p. 183-198.

Research output: Contribution to journalArticle

@article{214bde3c1359412e9f5d17895c97fe8e,
title = "On finiteness of the numbers of Euclidean fields in some classes of number fields (英文)",
author = "Egami Shigeki and Shigeki Egami",
year = "1984",
month = "1",
day = "1",
language = "English",
volume = "7",
pages = "183--198",
journal = "Tokyo J. Math.",

}

TY - JOUR

T1 - On finiteness of the numbers of Euclidean fields in some classes of number fields (英文)

AU - Shigeki, Egami

AU - Egami, Shigeki

PY - 1984/1/1

Y1 - 1984/1/1

M3 - Article

VL - 7

SP - 183

EP - 198

JO - Tokyo J. Math.

JF - Tokyo J. Math.

ER -